# SDR FDEA201603241021

- Difficulty date: March 24, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 75,886 hours, 14,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING REPAIR AT MAIN DECK FRAME LT STATION 535, LONGERON -19 TO -21 AREA.  EXISTING REPAIR EVALUATED & FOUND DAMAGED.  REPAIR CARRIED OUT IAW SRM 53-20-07-2R FIG 202 REPAIR 1 EO 1-5100-7-5001 B6 PT 1.  REPAIR CLASSIFIED AS MAJOR IAW MM 6-2-100.
